Randwertprobleme der Theorie elektromagnetischer Schwingungen.

Claus Müller

Mathematische Zeitschrift (1952)

  • Volume: 56, page 261-270
  • ISSN: 0025-5874; 1432-1823

How to cite


Müller, Claus. "Randwertprobleme der Theorie elektromagnetischer Schwingungen.." Mathematische Zeitschrift 56 (1952): 261-270. <http://eudml.org/doc/169290>.

author = {Müller, Claus},
journal = {Mathematische Zeitschrift},
keywords = {optics, electromagnetic theory},
pages = {261-270},
title = {Randwertprobleme der Theorie elektromagnetischer Schwingungen.},
url = {http://eudml.org/doc/169290},
volume = {56},
year = {1952},

AU - Müller, Claus
TI - Randwertprobleme der Theorie elektromagnetischer Schwingungen.
JO - Mathematische Zeitschrift
PY - 1952
VL - 56
SP - 261
EP - 270
KW - optics, electromagnetic theory
UR - http://eudml.org/doc/169290
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.